67350members
354870posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen Side effects

2 REPLIES 2
Highlighted
Member

Re: Tamoxifen Side effects

I've been on Tamoxifen since April 2016

was never great on it but have been worse since Christmas 

not sure what to blame ( still on herceptin/ get very tired as my job as a nurse is very physical/ have 3 kids)

am messing about trying different brands in desperation ( read somewhere it can help)

but what is confusing are that SE vary from day to day...

some days I feel dizzy, others sick( sometimes together)

always have night sweats / insomnia, day time hot flushes much worse at the moment, as are leg cramps

but as I was in my forties my perfectly regular periods stopped literally overnight. Oncologist says I am probably not menopausal ( how do they work that out?!) so understand I may not be of any help!

X

Highlighted
Member

Re: Tamoxifen Side effects

I have no idea whether this will help you as have only been on tamoxifen a couple of months and for me this isn't a side effect.

 

4 years ago I had labyrinthitis which I never recovered from. It left me very "dizzy" and was ruining my life. After vestibular rehabilitation therapy I got much better, about 90%,  but every month I was knocked out completely around the time of my period, awful vertigo. I had a marvellous GP who wouldn't give up and after much trial and error discovered Amitriptyline. It banished my symptoms completely, both the residual 10% wooziness and the hideous menstrual cycle vertigo and I have been completely well since except when i switched brands. Your body is probably still doing something with a cycle and there is such a thing as menstrual migraine which my GP thought might be my problem, no headache but awful spinning and a head like cotton wool. I would go to your GP.

Spoiler
 

 

Highlighted
Member

Tamoxifen Side effects

Hi,

I was diagnosed with breast cancer in April 2015 (age 33) and had a mastectomy (no reconstruction) I started on Tamoxifen in January 2016 (Such a long gap as I was pregnant when diagnosed) Anyway my first year on Tamoxifen was not too bad, struggled with ovarian cysts, irregular periods but since January this year I have been suffering with vertigo and nausea and permanently tired! Just wandering if anyone else has had these symptoms or developed any new side effects after being on Tamoxifen for a while. I know when nausea and vertigo is going to come on as it seems to be every four weeks so must be linked to some kind of cycle although no longer having periods. I am having regular visits to the doctors but they just say that they think it's the Tamoxifen but because of my age they don't know enough about the side effects. This is very frustrating as it doesn't help. Don't want to give up taking Tamoxifen but it is getting me down feeling rubbish all the time. Hoping if I find someone else out there that has any similar symptoms it will help!